I'm a 22 year old male and a week ago I developed what I believed to be a yeast infection (through my GF). I started using ant-fungal cream and took the Canestan pill and the red/soreness on my penis went away. However, a few days ago (around the time the soreness cleared up), I started getting a burning/stinging sensation on the tip of my penis. I have to pee a little more frequently, and, although peeing doesn't hurt, it's a strange burning sensation. I've also noticed my urine stream kind of split into two (it that makes sense). I've had UTIs in the past, but never like this and never for this long. I also find that I feel fine when I wake up in the morning, but when I go to urinate, the symptoms return.
Just a note: no discharge, no itchiness, and no blood.
What should I do? Do I keep applying the anti-fungal cream and drink lots of water/cranberry juice and just wait it out or go to the doctor?
Well, without a detailed clinical evaluation it would be difficult to determine the cause of your symptoms. Possibilities that may need to be considered include GU infections, inflammations, trauma, ulcers, erosions etc. I would suggest getting this evaluated by a primary care physician for an accurate diagnosis and appropriate management.
Hope this is helpful.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.